Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Undergoing treatment for nephrotic syndrome. Relapses when medicines are stopped. Protein in urine. Further treatment?

hi my son was undergoin treatment for nephrotic syndrome since last august.................. medications was stopped on december and that month itself he relapsed .............again we restarted the medication with prednisone and stopped medication by he started spilling protein from last few days.............urine is 1+ it a relapse ? and are the further procedures in treatment..............expecting ur reply as soon as possible..........
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Nephrologist 's  Response
you have not mentioned your sons age.
Most of the childhood nephrotic syndrome are benign and respond to steroids.
Your son has again developed proteinuria , so he is probably in relapse. Check proteinuria again for next two days . If it remains >1+, he again requires prednisolone therapy.
You may require to continue prednisolone for long period of time or another immunosuppresive medicines.
If relapses are more frequent renal biopsy may be required.
Consult your nephrologist
Take care
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor